# SDR 55AR201410280001

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Aircraft: CGIUE
- Make and model: Airbus A321-211
- Aircraft serial: 1632
- Aircraft time: 42,968 hours, 15,172 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: ARZ5022441
- Part serial: T002353
- Condition: No Test
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED H-02 HEAVY MAINTENANCE VISIT, A ROUTINE TASK CARD REQUIRED THE REPLACMENT OF AUXILLARY CENTER TANK BLADDER.  THE NEW BLADDER, PN ARZ 502244-1, SN T002353 FAILED PRESSURE CHECK PRIOR TO INSTALLATION IAW AMM PROCEDURES.  A SECOND BLADDER WAS ORDERED WITH SAME PN, SN T002819 WAS RECIEVED AND PRESSURED CHECKED IAW AMM PROCEDURES.  THE SECOND BLADDER ALSO FAILED THE PRESSURE CHECK THE SAME AS THE FIRST BLADDER.  A THIRD BLADDER HAS BEEN ORDERED FROM DIFFERENT MFR.
